# SDR DALA2020082102835

- Difficulty date: August 20, 2020
- Submitted: August 22, 2020
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50026
- Aircraft time: 3,650 hours, 1,660 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND RT AFT SERVICE DOOR EOAM BOTTLE LOW. SERVICED EOAM BOTTLE PER A220 AMP BD-500-A-J52-46-08. REQUIRED INSPECTION ITEMS COMPLETED.
